# SDR 05FDEA03497

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0292503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LT WING REAR SPAR AT STA XORS 308 FOUND EXFOLIATION CORROSION IN THE UPPER SKIN PANEL SUPPORT.  REMOVED CORROSION IAW SRM 51-21-01 PAR 34 FOUND OUT OF LIMITS. REPAIRED IAW SRM   57-00-01 FIG 3 SHEET 2.
